# SDR FDEA201105031743

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 30,267 hours, 14,749 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276001000
- Part serial: C1296
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER SURFACE AT RIB 17 HAS 2 SQ IN OF CORROSION.  REMOVED LEVEL 1 CORROSION. REPAIRED RT ELEVATOR UPPER SURFACE  IAW SRM 55-21-11,  PARA 5L PAGES 257-262. AND REFERENCE E.A. 6-5520-145618.
